American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 190 found      Go to page: 1 2 3 4 5 6 7

[91] Roger Howe. Erratum to: ``Remarks on classical invariant theory'' . Trans. Amer. Math. Soc. 318 (1990) MR 1019521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Paul Bressler and Sam Evens. The Schubert calculus, braid relations, and generalized cohomology . Trans. Amer. Math. Soc. 317 (1990) 799-811. MR 968883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Roger Howe. Transcending classical invariant theory . J. Amer. Math. Soc. 2 (1989) 535-552. MR 985172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Ola Bratteli, Fred Goodman, Palle Jorgensen and Derek W. Robinson. Unitary representations of Lie groups and G\aa rding's inequality . Proc. Amer. Math. Soc. 107 (1989) 627-632. MR 947312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] P. L. Robinson and J. H. Rawnsley. The metaplectic representation, ${\rm Mp}^c$ structures and geometric quantization. Memoirs of the AMS 81 (1989) MR 1015418.
Book volume table of contents   

[96] Tomasz Przebinda. The oscillator duality correspondence for the pair ${\rm O}(2,2),\;{\rm Sp}(2,{\bf R})$. Memoirs of the AMS 79 (1989) MR 979944.
Book volume table of contents   

[97] R. P. Langlands. On the classification of irreducible representations of real algebraic groups. Math. Surveys Monogr. 31 (1989) 101-170.
Book volume table of contents   
View Article: PDF

[98] Jian-Shu Li. On the singular rank of a representation . Proc. Amer. Math. Soc. 106 (1989) 567-571. MR 961413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Stephen Rallis and David Soudry. Analytic continuation of Archimedean Whittaker integrals . Proc. Amer. Math. Soc. 105 (1989) 42-51. MR 929417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Roger Howe. Remarks on classical invariant theory . Trans. Amer. Math. Soc. 313 (1989) 539-570. MR 986027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Robert J. Zimmer. Representations of fundamental groups of manifolds with a semisimple transformation group . J. Amer. Math. Soc. 2 (1989) 201-213. MR 973308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Cary Rader. Spherical functions on Cartan motion groups . Trans. Amer. Math. Soc. 310 (1988) 1-45. MR 965746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] L. Corwin and F. P. Greenleaf. Complex algebraic geometry and calculation of multiplicities for induced representations of nilpotent Lie groups . Trans. Amer. Math. Soc. 305 (1988) 601-622. MR 924771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Wolfgang Soergel. An irreducible not admissible Banach representation of ${\rm SL}(2,{\bf R})$ . Proc. Amer. Math. Soc. 104 (1988) 1322-1324. MR 949881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] David H. Collingwood. Representations of rank one Lie groups. II. $n$-cohomology. Memoirs of the AMS 74 (1988) MR 954949.
Book volume table of contents   

[106] R. Rentschler. Primitive ideals in enveloping algebras (general case). Math. Surveys Monogr. 24 (1987) 37-57.
Book volume table of contents   
View Article: PDF

[107] Isaac Y. Efrat. The Selberg trace formula for ${\rm PSL}_2({\bf R})^n$. Memoirs of the AMS 65 (1987) MR 874084.
Book volume table of contents   

[108] Henri Moscovici. Spectral asymptotics for spinor Laplacians and multiplicities . Proc. Amer. Math. Soc. 99 (1987) 765-771. MR 877054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Stephen A. Mitchell and Robert E. Stong. An adjoint representation for polynomial algebras . Proc. Amer. Math. Soc. 101 (1987) 161-167. MR 897089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Kenneth I. Gross and Donald St. P. Richards. Special functions of matrix argument. I. Algebraic induction, zonal polynomials, and hypergeometric functions . Trans. Amer. Math. Soc. 301 (1987) 781-811. MR 882715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Jeffrey Fox. Frobenius reciprocity and extensions of nilpotent Lie groups . Trans. Amer. Math. Soc. 298 (1986) 123-144. MR 857436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Dong Hoon Lee. On representations of the holomorph of analytic groups . Proc. Amer. Math. Soc. 95 (1985) 135-138. MR 796462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] C. M. Patton and H. Rossi. Unitary structures on cohomology . Trans. Amer. Math. Soc. 290 (1985) 235-258. MR 787963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] David Handelman. Positive polynomials and product type actions of compact groups. Memoirs of the AMS 54 (1985) MR 783217.
Book volume table of contents   

[115] Ronald L. Lipsman. Generic representations are induced from square-integrable representations . Trans. Amer. Math. Soc. 285 (1984) 845-854. MR 752506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] David H. Collingwood. Embeddings of Harish-Chandra modules, ${\germ n}$-homology and the composition series problem: the case of real rank one . Trans. Amer. Math. Soc. 285 (1984) 565-579. MR 752491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] David H. Collingwood. Harish-Chandra modules with the unique embedding property . Trans. Amer. Math. Soc. 281 (1984) 1-48. MR 719657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Roberto J. Miatello and Jorge A. Vargas. On the distribution of the principal series in $L\sp{2}(\Gamma \backslash G)$ . Trans. Amer. Math. Soc. 279 (1983) 63-75. MR 704602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] K. Imai and A. Terras. The Fourier expansion of Eisenstein series for ${\rm GL}(3,\,{\bf Z})$ . Trans. Amer. Math. Soc. 273 (1982) 679-694. MR 667167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Birgit Speh. Indecomposable representations of semisimple Lie groups . Trans. Amer. Math. Soc. 265 (1981) 1-34. MR 607104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 190 found      Go to page: 1 2 3 4 5 6 7